MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS32512
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 05/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
On may 18th, during the procedure, the flow diverter (subject device) was successfully implanted into the right p1 segment.It was reported that a day later, the patient had stroke symptoms.Upon doing a diagnostic, it was noticed that the flow diverter (subject device) had drifted one to two centimeter away from where it was implanted.On the 19th, a second surgery was done to correct it and successfully completed.No other information was provided.
 
Event or Problem Description
On (b)(6), during the procedure, the flow diverter (subject device) was successfully implanted into the right p1 segment.It was reported that a day later, the patient had stroke symptoms.Upon doing a diagnostic, it was noticed that the flow diverter (subject device) had drifted one to two centimeter away from where it was implanted.On the 19th, a second surgery was done to correct it and successfully completed.No other information was provided.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the patient had stroke symptoms 24 hours post procedure and it was noticed that the stent had drifted 1-2cm away from where it was implanted.A second procedure was done to correct it.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.

Brand Name
SURPASS EVOLVE 3.25MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11970983
Report Number3008881809-2021-00238
Device Sequence Number4414901
Product Code OUT
UDI-Device Identifier07613327385625
UDI-Public07613327385625
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFDS32512
Device Catalogue NumberFDS32512
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer08/29/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN MANUFACTURER)
Outcome Attributed to Adverse Event Other; Required Intervention;